|Atripla and Sexual dysfunction
May 9, 2012
I have been taking Atripla for about 7 months now. I have just realized that my sex drive is becoming low and I cant maintain an erection. Any explanation for this? I no daibeise or Blood pressure, what I can remember is that I took a liver medication called Trisoliv,Each 10 ml contains Tricholine Citrate500 mg Andrographis equivalent to Andrographolides 500 mcg What would be the solution to my problem, I wouldn't want to start any drug that would get me into trouble.
| Response from Dr. Young
Hello and thanks for posting.
Sexual symptoms aren't really typical for Atripla (or efavirenz), but sleep disruption can cause problems with sexual interest. There's a wide range of issues that can cause erectile dysfunction, ranging from drug side effects, depression to low testosterone or poor sleep habits.
When ever unexpected symptoms arise, I generally advise discontinuing any medications or supplements that aren't absolutely needed (this would include your Trisoliv).
At this point, I'd discuss your symptoms with your doctors.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Blowjob Worried I Have HIV
- Burning Urethra After Lap Dance Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Herpes After Kissing Cold Sore Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.